A Liouville theorem for the Stokes system in a half-space

H. Jia, G. Seregin, V. Sverak

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this note, all the nontrivial bounded ancient solutions to the Stokes system in a half-space with nonslip boundary conditions are described. Bibliography: 5 titles.

Original languageEnglish (US)
Pages (from-to)13-19
Number of pages7
JournalJournal of Mathematical Sciences (United States)
Volume195
Issue number1
DOIs
StatePublished - Nov 2013

Bibliographical note

Copyright:
Copyright 2019 Elsevier B.V., All rights reserved.

Fingerprint Dive into the research topics of 'A Liouville theorem for the Stokes system in a half-space'. Together they form a unique fingerprint.

Cite this